Results 1 to 2 of 2
Help in identifying pills and their side effects.
  1. #1
    mmj6472 is offline New Member
    Join Date
    Sep 2004
    Location
    .
    Posts
    2

    Default Help in identifying pills and their side effects.

    My 63 year old father is a contractor. In mentioning that he was having body aches and pains, a so called "friend" gave him an envelope of pills. She wrote on the envelope that he could take up to five white pills marked Methadose (10), and up to six orangish pills marked ETH (315). Can anyone provide me information concerning these pills and what the side effects are[?]

    I am concerned for his safety and would like to be able to advise him of the reasons why he should not take these pills and why he should evaluate his friendship with this person.

    You may e-mail me direct at mmj6472@aol.com

  2. #2
    robo is offline Moderator
    Join Date
    May 2004
    Location
    .
    Posts
    3,472

    Default

    Firstly the ID on the pills...

    She wrote on the envelope that he could take up to five white pills marked Methadose (10),
    METHADOSE® ORAL TABLETS CII (methadone hydrochloride tablets, USP)
    10 mg
    Description: White/Round Tab
    Identification Code: Scored, METHADOSE 10 on reverse side
    You will find an image at http://pharmaceuticals.mallinckrodt....ProductID=5378
    Info at https://www.drugs.com/methadone.html

    and up to six orangish pills marked ETH (315).
    Oxycodone HCl Tablets, 5mg CII
    Generic for: Roxicodone™ Tablets (Roxane Laboratories)
    Color/Shape: Orange Tablet with "ETH" and "315" on other side
    You will find an image at ethex.com
    Info at https://www.drugs.com/oxycodone.html

    Now for your concerns...
    These pills are potent narcotic analgesics and should never, ever be given without the supervision of a doctor. They are controlled drugs and unauthorised possession is an offence.
    The dosages of these drugs depend on the size of the patient, the severity of the pain and whether the patient has taken this type of drug in the past. Only a doctor is qualified to make this descision.
    An overdose of narcotics can cause slow breathing, seizures, dizziness, weakness, loss of consciousness, coma, and even death.





Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22